| Model Number |
2303011 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/10/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the morcellator power unit malfunctioned, and a visual message displayed on the screen; 'caution! "power control" device error! there have been no reports of injuries or unacceptable risks to the patient or other personnel.
Additional Manufacturer Narrative
Based on the available information and the fact that there were similar reportable incidents classified as serious injury, richard wolf gmbh concluded that this case should be reported as a reportable malfunction.